# SDR SWAA2023040709427

- Difficulty date: February 22, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE SEAL LOCATED DEFLECTOR CONTROL RIB IRSS 271 AT RT WING 2023-142546<[01] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTOR CONTROL RIB IRSS 271 AT RT WING IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 115A2930 SHEET 8; REV. -;[02] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTOR CONTROL RIB IRSS 271 AT RT WING IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DRAWING 115A2930 SHEET 8; REV. - TASKCARD COMPLETED
